# SDR SWAA2019101637926

- Difficulty date: September 30, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535036
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, SEAT TRACK CORRODED BETWEEN BS. 727E TO BS. 727E+16, RBL 45 ON THE TOP AND BOTTOM SURFACE OF TRACK.          / R&R SEAT TRACK IAW DWG & SRM.
